Advertisement -- Learn more about ads on this site.


    DUSTYPRAIRIE   101,876
SparkPoints
100,000 or more SparkPoints
 
 
Befuddled

Friday, October 07, 2011

The mysterious swelling in my foot has gone down considerably but I kept my doc appnt anyway. He immediately saw it was swelled, much to my surprise compared to what it was. He ordered x-rays and told me to "walk to live". Translation - go to the bathroom and otherwise stay off it. (He did give me permission to do upper body exercising). Next appnt next week. Meanwhile he perscribed a diuretic that also lowers bp. It also messes with potassium levels which in turn effects muscle spasms.

I feel like I just stepped into a hole. The med also makes me a little light-headed. Or is that the fibro? I do have a special shop to make tommorrow to get an early b'day present for hubby. It's only a two-day sale and I expect the item to fly off the shelf, plus he'll be leaving for hunting soon. I want to be sure he gets it. I'll need all my strength and will just pop in and out of the shop. I feel a little guilty going against doc orders but will feel worse if I don't get the item.

Ok, one little thing at a time. Just a week. Just a week.



SHARE
  Member Comments About This Blog Post:

RGEETING 10/12/2011 12:17AM

    Is the swelling any better? Hope you've been able to be "good" and stay off of your feet! When's your next appt..?

My dr has me on (warning... all my spellings of meds are probably wrong - sorry)carvedilol for bp, and fluerisimide - a diuretic which lowers bp as well, to which he added lysinopril at my last visit to get the swelling down. He also took me off the Naproxin (Aleve - which I take for fibro and knee pain) except for when I'm really hurting - because it inhibits the other pills from working.... But now - my ankles have been skinny for 2 months or so! Love seeing my ankles again!



Report Inappropriate Comment
GRAMMAP1 10/8/2011 1:19AM

    That must be very painful. I think the lower on your legs you have pain, the harder it is to maneuver. Do what you have to do and then as others say; REST. I will pray for you. emoticon emoticon

Report Inappropriate Comment
LALASLAND 10/7/2011 11:49PM

    emoticon

Report Inappropriate Comment
SMIDGON 10/7/2011 7:26PM

    Take it easy, and, God Bless!

~+~

Report Inappropriate Comment
TABBYARTS 10/7/2011 6:37PM

    Ice
Compression
Elevation
Whenever you can.
Get well soon!

Report Inappropriate Comment
LOVETOLAUGH56 10/7/2011 5:16PM

    Wow, you've had that swelling for a long time. Hope the doctor has put you on good medicine. Yes, sometimes fibro can make you feel lightheaded. It's called" fibro fog", not fun.
Hope you do feel better soon.
Karen
emoticon

Report Inappropriate Comment
GOATGIRLJM 10/7/2011 2:23PM

    I hope u feel better and heal soon.

Report Inappropriate Comment
PICKIE98 10/7/2011 2:01PM

    I have been on lasix for years,, it can make you tired, maybe woozy if you are still adjusting,, eat bananas!! Major potassium source, which is one thing the diuretic immediately depletes.
When I worked with cardiacs, the one thing they always got on their meal trays was: sliced bananas in orange juice. IT is very delicious and extremely high in potassium!!

Take a nap when you get home, put those feet up on a pillow or recliner later!!

Report Inappropriate Comment
DEBBIEDAY 10/7/2011 1:51PM

    emoticon sorry you in a fix! do be careful and hopefully a few days R & R will find the swelling better!!!!

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by DUSTYPRAIRIE